# SDR DALA2018112186740

- Difficulty date: November 18, 2018
- Submitted: November 21, 2018
- Operation: Air carrier
- Aircraft: N315DN
- Make and model: Airbus A321-211
- Aircraft serial: 7436
- Aircraft time: 5,313 hours, 2,977 cycles
- System (JASC): 5410 · Nacelle/Pylon, Main Frame
- Part: Fairing
- Condition: Cracked
- Location: Nr 1 Nacelle
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

#1 PYLON AFT. FIXED FAIRING CRACKED AT #15 RIB, SEE NR FOR ADDITIONAL INFORMATION 069-0001:5450-01052-01A/001 00043 REPAIR OF AFT FIXED FAIRING WAS ACCOMPLISHED PER AA5450-01052-06A
